The Absolute Continuity of Elliptic Measure Revisited.
The journal of Fourier analysis and applications, Tome 4 (1998) no. 2, pp. 463-468
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
harmonic measure, elliptic measure, elliptic partial differential equations on Lipschitz domains
@article{JFAA_1998__4_2_59577,
author = {Carlos E. Kenig and Jill Pipher},
title = {The {Absolute} {Continuity} of {Elliptic} {Measure} {Revisited.}},
journal = {The journal of Fourier analysis and applications},
pages = {463--468},
year = {1998},
volume = {4},
number = {2},
zbl = {0922.31007},
url = {http://geodesic.mathdoc.fr/item/JFAA_1998__4_2_59577/}
}
Carlos E. Kenig; Jill Pipher. The Absolute Continuity of Elliptic Measure Revisited.. The journal of Fourier analysis and applications, Tome 4 (1998) no. 2, pp. 463-468. http://geodesic.mathdoc.fr/item/JFAA_1998__4_2_59577/